Cheeger-Chern-Simons classes of transversally symmetric foliations: Dependence relations and eta-invariants.
Mathematische Annalen, Tome 295 (1993) no. 1, pp. 449-468
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
proportionality principle, degree of dependence, Cheeger-Chern-Simons class, transversally symmetric foliation, compact locally symmetric Hermitian spaces, secondary characteristic numbers, eta-invariant
@article{MAN_1993__295_1_165051,
author = {F.W. Kamber and J.L. Dupont},
title = {Cheeger-Chern-Simons classes of transversally symmetric foliations: {Dependence} relations and eta-invariants.},
journal = {Mathematische Annalen},
pages = {449--468},
year = {1993},
volume = {295},
number = {1},
zbl = {0793.57015},
url = {http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165051/}
}
TY - JOUR AU - F.W. Kamber AU - J.L. Dupont TI - Cheeger-Chern-Simons classes of transversally symmetric foliations: Dependence relations and eta-invariants. JO - Mathematische Annalen PY - 1993 SP - 449 EP - 468 VL - 295 IS - 1 UR - http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165051/ ID - MAN_1993__295_1_165051 ER -
%0 Journal Article %A F.W. Kamber %A J.L. Dupont %T Cheeger-Chern-Simons classes of transversally symmetric foliations: Dependence relations and eta-invariants. %J Mathematische Annalen %D 1993 %P 449-468 %V 295 %N 1 %U http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165051/ %F MAN_1993__295_1_165051
F.W. Kamber; J.L. Dupont. Cheeger-Chern-Simons classes of transversally symmetric foliations: Dependence relations and eta-invariants.. Mathematische Annalen, Tome 295 (1993) no. 1, pp. 449-468. http://geodesic.mathdoc.fr/item/MAN_1993__295_1_165051/